# SDR HEEA979154

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23007213
- Condition: Cracked
- Location: Turb 1st Stage
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO BROKEN STUD ON TURBINE MOUNT PAD.  TURBINE DISASSEMBLED DUE TO HIGH VIBRATION ON TEST CELL.  DISASSEMBLY INSPECTION REVEALED:  CRACKED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. INSTALLED A DALLAS AIRMOTIVE OVERHAULED #1 NOZZLE.
